# SDR 2WAA20101110A

- Difficulty date: August 19, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug MD 83
- Aircraft serial: 53052
- Aircraft time: 46,406 hours, 30,460 cycles
- Engine: Pwa JT8D219
- Engine time: 24,002 hours, 15,473 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Left
- Part time: 24,002 hours, 15,473 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE LOST 11 QRTS OIL, REMAINING OIL 3 QRTS. NORMAL INDICATIONS PSI/TEMP.
